FHIR © HL7.org  |  Server Home  |  Health Intersections FHIR Server v1.0.197  |  FHIR Version 3.0.1  | User: ANONYMOUS (Unknown)  

History Record

XML or JSON representation

Links: First Previous Next Last  (4 found). Search: http://test.fhir.org/r3/DetectedIssue/_history?&_prior=2017-12-12T08:08:50Z&_format=text/xhtml&history-id=9045ed28-afe8-4af8-bbc2-401819c705 

SQL (for debugging): Insert into SearchEntries Select 6988, Ids.ResourceKey, Versions.ResourceVersionKey, RIGHT ('0000000000000'+CAST(Versions.ResourceVersionKey AS VARCHAR(14)),14) as sort, null, null from Versions, Ids, Sessions where Ids.ResourceTypeKey = 31 and Versions.ResourceKey = Ids.ResourceKey and Versions.SessionKey = Sessions.SessionKey order by ResourceVersionKey DESC

DetectedIssue "ddi" Version "1"

Created by SYSTEM () at 11/28/2017 8:30:28 AM(UTC)

Tags: (no tags)  +

This Resource , XML or JSON representation, or the full version history.. provenance for this resource
Updated: by

Severity: High - Risk of internal bleeding

Those who take acetaminophen along with the widely used blood-thinning drug warfarin may face the risk of serious internal bleeding. People on warfarin who take acetaminophen for at least seven days in a row should be closely watched for bleeding.

Mitigation: Jan 5, 2014 by Dr. Adam Careful:

Asked patient to discontinue regular use of Tylenol and to consult with clinician if they need to resume to allow appropriate INR monitoring


<?xml version="1.0" encoding="UTF-8"?>
<DetectedIssue xmlns="http://hl7.org/fhir">
  <id value="ddi"/>
  <meta>
    <versionId value="1"/>
    <lastUpdated value="2017-11-28T08:30:28Z"/>
  </meta>
  <text>
    <status value="generated"/>
    <div xmlns="http://www.w3.org/1999/xhtml">
      <p>
        <b>Severity: High</b>- Risk of internal bleeding</p>
      <p>Those who take acetaminophen along with the widely used blood-thinning drug warfarin may face the risk of serious internal bleeding. People on warfarin who take acetaminophen for at least seven days in a row should be closely watched for bleeding.</p>
      <ul>
        <li>
          <a href="MedicationStatement/tylenol">500 mg Acetaminophen tablet 1/day, PRN since 2010</a>
        </li>
        <li>
          <a href="MedicationRequest/warfarin">Warfarin 1 MG TAB prescribed Jan. 5, 2014</a>
        </li> </ul>
      <p>Mitigation: Jan 5, 2014 by Dr. Adam Careful: </p>
      <p>Asked patient to discontinue regular use of Tylenol and to consult with clinician if they need to resume to allow appropriate INR monitoring</p> </div>
  </text>
  <status value="final"/>
  <category>
    <coding>
      <system value="http://hl7.org/fhir/v3/ActCode"/>
      <code value="DRG"/>
      <display value="Drug Interaction Alert"/>
    </coding>
  </category>
  <severity value="high"/>
  <date value="2014-01-05"/>
  <author>
    <reference value="Device/software"/>
  </author>
  <implicated>
    <reference value="MedicationStatement/example001"/>
    <display value="500 mg Acetaminophen tablet 1/day, PRN since 2010"/>
  </implicated>
  <implicated>
    <reference value="MedicationRequest/medrx0331"/>
    <display value="Warfarin 1 MG TAB prescribed Jan. 15, 2015"/>
  </implicated>
  <detail value="Risk of internal bleeding. Those who take acetaminophen along with the widely used blood-thinning drug warfarin may face the risk of serious internal bleeding. People on warfarin who take acetaminophen for at least seven days in a row should be closely watched for bleeding."/>
  <mitigation>
    <action>
      <coding>
        <system value="http://hl7.org/fhir/v3/ActCode"/>
        <code value="13"/>
        <display value="Stopped Concurrent Therapy"/>
      </coding>
      <text value="Asked patient to discontinue regular use of Tylenol and to consult with clinician if they need to resume to allow appropriate INR monitoring"/>
    </action>
    <date value="2014-01-05"/>
    <author>
      <reference value="Practitioner/example"/>
      <display value="Dr. Adam Careful"/>
    </author>
  </mitigation>
</DetectedIssue>

DetectedIssue "lab" Version "1"

Created by SYSTEM () at 11/28/2017 8:30:28 AM(UTC)

Tags: (no tags)  +

This Resource , XML or JSON representation, or the full version history.. provenance for this resource
Updated: by

[Put rendering here]

<?xml version="1.0" encoding="UTF-8"?>
<DetectedIssue xmlns="http://hl7.org/fhir">
  <id value="lab"/>
  <meta>
    <versionId value="1"/>
    <lastUpdated value="2017-11-28T08:30:28Z"/>
  </meta>
  <text>
    <status value="generated"/>
    <div xmlns="http://www.w3.org/1999/xhtml">[Put rendering here]</div>
  </text>
  <status value="final"/>
</DetectedIssue>

DetectedIssue "duplicate" Version "1"

Created by SYSTEM () at 11/28/2017 8:30:28 AM(UTC)

Tags: (no tags)  +

This Resource , XML or JSON representation, or the full version history.. provenance for this resource
Updated: by


<?xml version="1.0" encoding="UTF-8"?>
<DetectedIssue xmlns="http://hl7.org/fhir">
  <id value="duplicate"/>
  <meta>
    <versionId value="1"/>
    <lastUpdated value="2017-11-28T08:30:28Z"/>
  </meta>
  <text>
    <status value="generated"/>
    <div xmlns="http://www.w3.org/1999/xhtml">
      <p>Similar test was performed within the past 14 days</p>
      <ul>
        <li>
          <a href="ProcedureRequest/id">Chest CT - ordered May 8, 2013 by Dr. Adam Careful</a> </li>
        <li>
          <a href="ImagingStudy/example">Image 1 from Series 3: CT Images on Patient MINT (MINT1234) taken at 1-Jan 2011 01:20 AM</a> </li> </ul> </div>
  </text>
  <identifier>
    <use value="official"/>
    <system value="http://example.org"/>
    <value value="12345"/>
  </identifier>
  <status value="final"/>
  <category>
    <coding>
      <system value="http://hl7.org/fhir/v3/ActCode"/>
      <code value="DUPTHPY"/>
      <display value="Duplicate Therapy Alert"/>
    </coding>
  </category>
  <patient>
    <reference value="Patient/dicom"/>
  </patient>
  <date value="2013-05-08"/>
  <author>
    <reference value="Device/software"/>
  </author>
  <implicated>
    <reference value="ProcedureRequest/di"/>
    <display value="Chest CT - ordered May 8, 2013 by Dr. Adam Careful"/>
  </implicated>
  <implicated>
    <reference value="ImagingStudy/example"/>
    <display value="Image 1 from Series 3: CT Images on Patient MINT (MINT1234) taken at 1-Jan 2011 01:20 AM"/>
  </implicated>
  <detail value="Similar test was performed within the past 14 days"/>
  <reference value="http://www.tmhp.com/RadiologyClinicalDecisionSupport/2011/CHEST%20IMAGING%20GUIDELINES%202011.pdf"/>
</DetectedIssue>

DetectedIssue "allergy" Version "1"

Created by SYSTEM () at 11/28/2017 8:30:28 AM(UTC)

Tags: (no tags)  +

This Resource , XML or JSON representation, or the full version history.. provenance for this resource
Updated: by

[Put rendering here]

<?xml version="1.0" encoding="UTF-8"?>
<DetectedIssue xmlns="http://hl7.org/fhir">
  <id value="allergy"/>
  <meta>
    <versionId value="1"/>
    <lastUpdated value="2017-11-28T08:30:28Z"/>
  </meta>
  <text>
    <status value="generated"/>
    <div xmlns="http://www.w3.org/1999/xhtml">[Put rendering here]</div>
  </text>
  <status value="final"/>
</DetectedIssue>